# SDR 03FDEA01995

- Difficulty date: November 27, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP STOP FITTING FOUND CRACK.  LT WING OUTBOARD FLAP STOP FITTING CRACKED AREA REPAIR CARRIED OUT AS PER EA 1-5750-73349, - TRAILING EDGE AND TRAILING EDGE DEVICES - LT & RT OUTBOARD FLAP SECONDARY UP STOP REPAIR.
